# SDR YENA2023112701457

- Difficulty date: November 26, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N658JB
- Make and model: Airbus A320-232
- Aircraft serial: 03150
- Aircraft time: 61,951 hours, 22,025 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2448, SDQ-FLL. '- SOCK SMELL DURING DESCENT AND ON GND W APU RUNNING. LAV B DOOR HARD TO OPEN & CLOSE.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
